# SDR DALA2017041503134

- Difficulty date: April 14, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 71,442 hours, 16,353 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CENTER SECTION RBL 13.833 - RBL 32.67 CORRODED. C/W ERA 557486-14.
